Just wondering i am on lyrica 75mg twice a day doesnt seem to do alot have been told can take up to 150 mg atnight then if toluated try 150 mg morning and night was wondering if anyone else is taking this and if it has helped my main concern is at the moment i have no side effects but if i up the dose i am concerned that i might get side effects my question is i suppose has anyone else up the dose of lyrica and then had issues or am i worrying about nothing

8 Replies

  • Hi Hopey, I'm on 400mgs of Pregabalin/Lyrica a day - 200 in the mornings and 200 in the evening. I've been on it for over a year or so now and find it great for controlling the pain and have had hardly any side effects and are getting on fine with it. It differs from person to person, of course, but I hope you get the benefit from it which outweighs any side effects that you may get and if you do get them, that they settle quickly. Good luck and Gentle hugs, Julie xxx

  • I have been on Lyrica for 5 years now and it has helped with the sharp, burning neuropathic pain in my back a lot. It hasn't gone and unfortunately I have a lot of other pains but it has definately eased that one. I found the first two weeks hell even though I started on a very low dose and felt completely doped up. I do not dare take more than 50mg in the morning or I feel rather spaced out and take 75 mg at night but have upt that to 125mg if the pain has been shooting and it has helped. I am rather sensitive to alot of meds so I often end up on the lowest dose of things as my body says "no" otherwise.

    I think you have nothing to lose by increasing the dose as hopefully in your case because you have had no reaction so far any side effects will probably be short lived or not happen at all and you can always come back to a lower dose if needs be,

    Good luck hope it really helps you.x

  • I was on Lyrica. Not sure the dosage but after a couple of days I started having significant ringing in my ears. It was so bad I had to stop taking it. After a day or two it went away. I have not heard of anyone else having that side effect. Just thought I would mention it.

  • Thank you for replying will take all comments on board i suppose you guys are right i have nothing to loose by trying to up the dose and if it doesnt agree with me i can always drop the dose again 😊

  • I use Lyrica and is has helped with my migraines somewhat, I want to genuinely wish you all the best of luck with your usage.

    All my hopes and dreams for you


  • I am on 600mg a day 300 in morning 300 at night. It has helped so much but I have gained weight.

  • I have been on it for about 2 months now and definitely gained weight. Something I cannot afford to do as diabetes is in the family. So for this reason I've stopped taking it.

  • I found 150mg twice a day did not suit me, as it made me feel disconnected from what was going on around me, so my GP suggested 75mg four times a day, well spread out, and that suited me very well. So I think you need to experiment and see what suits you, but under the supervision of your GP.

You may also like...